EconPapers    
Economics at your fingertips  
 

Validation of Linear Programming Models

Bruce McCarl and Jeffrey Apland

Journal of Agricultural and Applied Economics, 1986, vol. 18, issue 2, 155-164

Abstract: Systematic approaches to validation of linear programming models are discussed for prescriptive and predictive applications to economic problems. Specific references are made to a general linear programming formulation, however, the approaches are applicable to mathematical programming applications in general. Detailed procedures are outlined for validating various aspects of model performance given complete or partial sets of observed, real world values of variables. Alternative evaluation criteria are presented along with procedures for correcting validation problems.

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (31)

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
Journal Article: VALIDATION OF LINEAR PROGRAMMING MODELS (1986) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:jagaec:v:18:y:1986:i:02:p:155-164_00

Access Statistics for this article

More articles in Journal of Agricultural and Applied Economics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2025-03-19
Handle: RePEc:cup:jagaec:v:18:y:1986:i:02:p:155-164_00